# SDR DALA2017091806921

- Difficulty date: September 16, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N932DL
- Make and model: Doug MD-88
- Aircraft serial: 49719
- Aircraft time: 74,267 hours, 55,337 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: A Loop
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

LEFT ENGINE FIRE LIGHT ILLUMINATED WITH AURAL WARNING DURING DESCENT.  ACCOMPLISHED QRH PROCEDURE. ENGINE FIRE LIGHT REMAINED ON AFTER BOTH FIRE BOTTLE AGENTS USED.  ENGINE SHUTDOWN AT 27,000 FT.  ALL ENGINE INDICATIONS NORMAL BEFORE SHUTDOWN.  LEFT ENGINE LOOP A TEST LAMP ON OVERHEAD PANEL AND LEFT ENGINE FIRE HANDLE BOTH ILLUMINATED AT GATE.  WHEN LOOP SELECTOR SWITCHED TO BOTH OR B, THE FIRE ALARM SILENCES AND LIGHTS EXTINGUISHED.  WHEN SWITCHED BACK TO A, FIRE ALARM SOUNDS AND LIGHTS ILLUMINATE. TROUBLESHOT THE A LOOP IAW AMM 26-11-00.  SWAPPED FIRE DETECTION CONTROL UNIT WITH RIGHT SIDE AND FAULT CLEARED. RETURNED TO ORIGINAL CONFIGURATION AND REPLACED LEFT FIRE DETECTOR CONTROL UNIT IAW AMM 26-10.  LEFT FIRE DETECTION SYSTEM A TESTED GOOD.
